# SDR DXTA2010021203980

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 5,481 hours, 4,303 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF; STAB MISCOMPARE. CONFIRMED BELOW 200KTS & CYCLED FLAPS; STILL RECEIVING MISCOMPARE. RAN CHECKLISTS, PULLED HYD CTRL CB THEN NOTICED GEAR UNLOCK LIGHT ON WITH NO GREEN LIGHTS.  ON APPCH; CB PUSHED IN & FLAPS 15-STAB MISCOMPARE WENT OUT, HYD PRESS LIGHT STILL ILLUMINATED. SELECTED GEAR DOWN, HYD PRESS LIGHT WENT OUT.  ON GROUND; UNABLE TO GET STAB INTO T/O POSITION-VISUAL CHECK.  FOUND NLG UPLOCK SWITCH TO REQUIRE ADJUSTMENT.  ADJUSTED NLG UPLOCK SWITCH.
